# SDR ASAA2019042639136

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 40,427 hours, 12,053 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8890
- Condition: Stuck
- Location: Nr 2 A/C Pack
- Part time: 46,989 hours, 14,019 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH MASTER CAUTION RECALL: # 2 PACK LIGHT REMAIN ON AFTER MASTER CAUTION RESET BUTTON PUSHED. GROUNDED - YES. CONFIRMED FAULT, BOTH #1 & #2 PACK-ZONE TEMP CONTROLLER BITE TEST FAILS TCV 2 (V141), WILL NOT RESET FAULT. FOUND TCV 2 FROZEN. REMOVED & REPLACED TCV 2 (V141) REF B737-800 AMM 21-51-10, LK CK & OPS CK NML REF AMM 21-61-00-700-806-002. RAN BOTH PACKS ON APU, GROUND FUNCTIONAL CK NML. AIRCRAFT RELEASED FROM MEL 21-1F.
